# SDR DALA2024072007303

- Difficulty date: July 20, 2024
- Submitted: July 20, 2024
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 93,124 hours, 17,311 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, Y, J
- Precautionary procedure: E, A

## Discrepancy

SHIP 1811 - ATB/IFSD - AIR TURNBACK DUE TO LEFT ENGINE BIRD STRIKE THAT CAUSED AN ENGINE FAILURE. CORRECTIVE ACTION: REPLACED ENGINE. REPLACED RIGHT MAIN GEAR UPLOCK FITTING, LEFT AND RIGHT GEAR UPLOCK FITTING SHEAR PINS. REPLACED NBR 1 - 8 MAIN TIRE ASSEMBLIES. REPLACED NBR 1 - 8 BRAKE ASSEMBLIES, AND NBR 6 AFT BRAKE HYDRAULIC LINE. (LP 6035178)
